# SDR NACA2021081000005

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,255 hours, 18,312 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638500
- Part serial: C03060102
- Condition: Failed
- Location: Smoke Detector
- Part time: 1,595 hours, 712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: CARGO DETECT EICAS MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED CARGO DETECTION BLOWER 17719 PER B767 AMM 26-16-02, BLOWER CHECKS GOOD.
